# SDR SWIA201333667

- Difficulty date: May 26, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 29,924 hours, 25,315 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND 5 FLOORBOARD NUTPLATE HOLES AT RBL 27 BETWEEN 559 + 112 & FS 621.00.  C-CHECK, CORROSION AROUND 5 FLOORBOARD NUTPLATE HOLES ON RBL 27 FLOORBEAM BETWEEN FS559+112 AND FS621 REWORKED IAW REO.
